# SDR DALA2017080105893

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 760 - 780, STRINGER 22L, INTERCOSTAL CORRODED. FOUND THE INTERCOSTAL TO BE 100% CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02, SRM 51-40-05, DRAWING 143N5335 REV A, AND DRAWING 141N5150 REV D.
